Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 124, Number 1
HTML articles powered by AMS MathViewer

Post’s problem, admissible ordinals, and regularity
Gerald E. Sacks PDF
Trans. Amer. Math. Soc. 124 (1966), 1-23
The cohomology of group extensions
L. S. Charlap and A. T. Vasquez PDF
Trans. Amer. Math. Soc. 124 (1966), 24-40
Subgroups of the multiplicative group of a division ring
R. J. Faudree PDF
Trans. Amer. Math. Soc. 124 (1966), 41-48
On primary groups with countable basic subgroups
Paul Hill and Charles Megibben PDF
Trans. Amer. Math. Soc. 124 (1966), 49-59
Singular quadratic functionals of $n$ dependent variables
E. C. Tomastik PDF
Trans. Amer. Math. Soc. 124 (1966), 60-76
Inertial subalgebras of algebras over commutative rings
Edward C. Ingraham PDF
Trans. Amer. Math. Soc. 124 (1966), 77-93
On Milnor’s invariant for links
Kunio Marasugi PDF
Trans. Amer. Math. Soc. 124 (1966), 94-110
Integral represetation algebras
Irving Reiner PDF
Trans. Amer. Math. Soc. 124 (1966), 111-121
The Hausdorff-Beiscovich dimension of the level sets of Perron’s modular function
John R. Kinney and Tom S. Pitcher PDF
Trans. Amer. Math. Soc. 124 (1966), 122-130
Products of nearly compact spaces
C. T. Scarborough and A. H. Stone PDF
Trans. Amer. Math. Soc. 124 (1966), 131-147
Invariant integration over the infinite dimensional orthogonal group and related spaces
David Shale PDF
Trans. Amer. Math. Soc. 124 (1966), 148-157
$H^{p}$ spaces and extremal functions in $H^{1}$
T. W. Gamelin PDF
Trans. Amer. Math. Soc. 124 (1966), 158-167
Equilibrium processes
Sidney C. Port PDF
Trans. Amer. Math. Soc. 124 (1966), 168-184